# SDR LR7A0095

- Difficulty date: June 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER HSP5303, FOUND FS 457 AT RBL 2.5, FS 475 AT LBL 10.5 AND FS 504.5 AT LBL 7.5 BELLY SKIN GOUGED.  REPAIRED PER SRM SMP 583-51-140-12.
